Alert archive / Georgia / Tornado Warnings in 2026

Tornado Warning 23, NWS Tallahassee, FL

March 16, 2026Lanier County, Georgia

NWS Tallahassee, FL issued this tornado warning at Mar 16, 2026, 5:15 AM EDT for Lanier County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2026, 5:15 AM EDT (09:15 UTC)
Expired
Mar 16, 2026, 5:45 AM EDT
In force
30 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Lanier County, GA

The radar

The Moody AFB radar (KVAX), 15 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1337 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

414 
WFUS52 KTAE 160915
TORTAE
GAC173-160945-
/O.NEW.KTAE.TO.W.0023.260316T0915Z-260316T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
515 AM EDT Mon Mar 16 2026

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Northern Lanier County in south central Georgia...

* Until 545 AM EDT.

* At 515 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Lakeland, moving northeast at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lakeland around 520 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Hansell, Meigs, and Courthouse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3096 8302 3095 8306 3095 8308 3101 8317
      3118 8301 3118 8297 3100 8297
TIME...MOT...LOC 0915Z 236DEG 30KT 3101 8307 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

99-OLIVER
1 follow-up statement
430 
WWUS52 KTAE 160937
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
537 AM EDT Mon Mar 16 2026

GAC173-160946-
/O.EXP.KTAE.TO.W.0023.000000T0000Z-260316T0945Z/
Lanier GA-
537 AM EDT Mon Mar 16 2026

...THE TORNADO WARNING FOR NORTHERN LANIER COUNTY WILL EXPIRE AT 545
AM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3096 8302 3095 8306 3095 8308 3101 8317
      3118 8301 3118 8297 3100 8297
TIME...MOT...LOC 0936Z 236DEG 30KT 3111 8290 

$$

99-OLIVER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 16, 3:14 AM EDT, 2 hours 1 minute earlier. Its key messages:

  • Issued at 312 AM EDT Mon Mar 16 2026
  • Potentially significant severe weather threat continues through Monday morning. All hazard remain possible: scattered damaging gusts up to 70 mph, a few tornadoes (a couple may be strong), and large hail up to 1 inch. Please ensure you have multiple ways to receive warnings.
  • Hazardous marine and beach conditions expected today in the wake of a strong cold front. High risk of rip currents at all local beaches with gale to advisory level conditions over the waters.
  • A late season frost/freeze is forecast for Monday and Tuesday nights with freezing to sub-freezing wind chills. A Freeze Warning is in effect beginning late tonight for Southeast AL, the FL Panhandle, and most of Southwest GA. Additional freeze products are likely needed for tomorrow night.
Area forecast discussion, Mar 16, 3:14 AM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
314 AM EDT Mon Mar 16 2026

...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.KEY MESSAGES...
Issued at 312 AM EDT Mon Mar 16 2026

- Potentially significant severe weather threat continues through
  Monday morning. All hazard remain possible: scattered damaging
  gusts up to 70 mph, a few tornadoes (a couple may be strong),
  and large hail up to 1 inch. Please ensure you have multiple
  ways to receive warnings.

- Hazardous marine and beach conditions expected today in the wake
  of a strong cold front. High risk of rip currents at all local
  beaches with gale to advisory level conditions over the waters.

- A late season frost/freeze is forecast for Monday and Tuesday
  nights with freezing to sub-freezing wind chills. A Freeze
  Warning is in effect beginning late tonight for Southeast AL,
  the FL Panhandle, and most of Southwest GA. Additional freeze
  products are likely needed for tomorrow night.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 312 AM EDT Mon Mar 16 2026

Intense squall line or quasi-linear convective system (QLCS)
attendant to a strong cold front is poised to reach our SE AL &
western FL Panhandle counties early this morning with isolated
cells out ahead of it posing a potentially significant severe
weather threat. All hazards remain possible. The QLCS will carry
the biggest damaging wind threat, in addition to embedded
circulations capable of dropping brief tornadoes. Any discrete to
semi-discrete supercells are going to carry the greater tornado
threat in terms of potential and strength, plus large hail. The
most concerning locations are SE AL, adjacent counties in the FL
Panhandle & SW GA, and the I-75 corridor. Potential impacts:
downed trees/powerlines, power outages, damage to
properties/structures. Remember the difference between a Watch (be
prepared) and Warning (take action). Ensure that Do Not Disturb
is disabled and WEA alerts are enabled on your phones so that any
overnight Tornado Warnings can wake you.

The latest storm(s) most likely arrival timing estimates are
nearly the same as yesterday's: 3AM-6AM CDT - SE AL, FL Panhandle;
7AM-10AM EDT - SW GA (west of I-75), Central FL Big Bend;
9AM-12PM EDT - South-Central GA, SE FL Big Bend. It is worth
noting that these projections are more complicated than normal if
convection ahead of the squall line clusters enough and
essentially becomes the new dominant QLCS or the original one
(re)intensifies while crossing the Apalachicola-Flint River Basin.
The overall severe threat ceases this afternoon with some gusty
trailing showers.

Strong cold frontal passage during the daytime hrs means a sharp
horizontal thermal gradient with temperatures following a non-
diurnal trend. Forecast highs range from mid 50s to mid 70s from
NW to SE! Locations to the west are likely to experience their
highs in the morning vs afternoon. Gusty winds prompt hazardous
beach conditions, which is especially noteworthy given that it's
Spring Break time. For tonight, strong cold-air advection prompts
widespread lows in 30s and sub-freezing wind chills. A Freeze
Warning goes into in effect at or just after midnight for SE AL,
the FL Panhandle, and most of SW GA until mid-to-late tomorrow
morning. This late-season freeze may be more impactful to
agriculture than usual given the prolonged period of warm
antecedent conditions that has contributed to early
planting/blooming. Tuesday's highs are in the 50s under a mix of
sun and upper cirrus streaming overhead.

&&

.LONG TERM...
(Tuesday through Sunday) Issued at 312 AM EDT Mon Mar 16 2026

Radiational cooling sets the stage for another cold night
consisting of a widespread inland light freeze with some patchy
frost until later Wednesday morning. Forecast lows range from
upper 20s to mid 30s. Another Freeze Warning is going to be
needed, but will be held off until the current one expires.

Temperatures begin moderating late-week while dry conditions
prevail the remainder of the forecast period thanks to surface
high pressure in place. High temperatures warm back to the 70s
Thursday-Friday, then jump the low-to-mid 80s Saturday-Monday away
from the immediate coast. Thursday will be the last chilly
morning for the foreseeable future with lows in the mid 30s to low
40s. Minimum temperatures rebound to the 50s this weekend.

&&

.AVIATION...
(06Z TAFS) Issued at 312 AM EDT Mon Mar 16 2026

MVFR to IFR cigs are expected to impact all area terminals
through the morning as a cold front approaches from the west.
Conditions will quickly deteriorate from west to east ahead of and
along the cold front with IFR to LIFR conditions likely,
especially within heavy downpours and/or thunderstorms. Over the
next couple hours DHN/ECP will start to see impacts from the cold
front with TLH/ABY being next around daybreak, with VLD being last
around late morning to early afternoon. Behind the front, cigs
will lift during the afternoon into the evening with MVFR to VFR
conditions expected by sunset. Winds will be gusty ahead of and
behind the front with gusts around 20 to 30 knots expected,
isolated higher gusts are possible. Winds will gradually come down
after sunset this evening.

&&

.MARINE...
Issued at 312 AM EDT Mon Mar 16 2026

Conditions quickly deteriorate from west to east this morning
ahead of a strong cold front accompanied by robust maritime
convection. Occasional to frequent gale-force gusts are expected
over waters west of Apalachicola, especially 20 to 60 nautical
miles off the Emerald Coast. Advisory level winds and seas are
expected elsewhere, including Saint Andrews Bay. Strong NW breezes
persist into early Tuesday, then freshen out of the north into
that afternoon. Moderate NE breezes overtake the waters on
Wednesday.&&

.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026

Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period. &&

.HYDROLOGY...
Issued at 312 AM EDT Mon Mar 16 2026

The only notable rain over the next several days is through
today. Forecast amounts have increased to about three-quarters of
an inch to just over an inch (isolated higher). Locally heavy rain
is possible, especially beneath the strongest storms and/or where
any convective clustering may occur. The 0Z HREF 3-hr QPF shows a
50-70% chance of exceeding 1" with local CAMs showing up to ~15%
chance of 3" focused just SE of the Lower I-65 corridor. Flash
flooding is not expected, though local runoff issues or ponding of
water may occur if these higher amounts are realized.

While this upcoming rain should be beneficial, our ongoing severe
(D2) to extreme (D3) drought is very unlikely to improve in the
short term. Longer-term prospects are pessimistic with the CPC Day
8- 14 Precipitation Outlook as of March 15th, showing widespread
33-50% probabilities of (leaning) below-normal precipitation -
valid March 23rd-29th.

For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   71  35  56  33 /  80   0   0   0
Panama City   70  39  56  37 /  80   0   0   0
Dothan        63  29  53  28 /  90   0   0   0
Albany        68  30  53  29 /  90   0   0   0
Valdosta      71  33  56  30 /  80  10   0   0
Cross City    76  35  59  29 /  70  10   0   0
Apalachicola  72  38  55  37 /  80   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM
     CDT/ Tuesday for FLZ007>013-016-326.

     High Rip Current Risk through late tonight for FLZ108-112-114-
     115.

GA...Freeze Warning from 1 AM to 10 AM EDT Tuesday for GAZ120>131-
     142>148-155>158.

AL...Freeze Warning from midnight tonight to 9 AM CDT Tuesday for
     ALZ065>069.

GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Tuesday for
     GMZ730-735-755-765-775.

     Small Craft Advisory until 7 AM CDT this morning for GMZ751-752-
     770-772.

     Gale Warning from 7 AM this morning to 7 AM CDT Tuesday for
     GMZ751-752-770-772.

&&

SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Oliver
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3

In the hours before

Special weather statement, Mar 16, 4:06 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
406 AM EDT Mon Mar 16 2026

FLZ019-GAZ148-159>161-160845-
Madison FL-Berrien GA-Brooks GA-Lanier GA-Lowndes GA-
406 AM EDT Mon Mar 16 2026

...A CLUSTER OF THUNDERSTORMS WILL IMPACT NORTHEASTERN MADISON...
SOUTHEASTERN BERRIEN...LANIER...LOWNDES AND SOUTHEASTERN BROOKS
COUNTIES THROUGH 445 AM EDT...

At 405 AM EDT, Doppler radar was tracking a cluster of thunderstorms
over I-75 At Exit 16, or near Valdosta, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Park, Lakeland, Valdosta, Ray City, I-75 At Exit 16, Moody Air
Force Base, Remerton, Meigs, Dasher, Barretts, Pinetta, Hansell,
Nankin, Empress, Clyattville, I-75 At Exit 11, Teeterville, Naylor,
Courthouse, and Twin Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3087 8297 3085 8301 3085 8309 3080 8310
      3080 8313 3063 8314 3063 8329 3059 8326
      3057 8329 3059 8351 3067 8363 3080 8346
      3090 8339 3118 8312 3118 8297
TIME...MOT...LOC 0805Z 222DEG 40KT 3082 8327

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Local storm report, Mar 16, 4:21 AM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
421 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 AM     Marine Tstm Wind 5 S Lanark Village      29.81N 84.58W
03/16/2026  M47 MPH          Franklin           FL   Mesonet

            Measured at FSWN Franklin Dog Island.

&&

Haner
Local storm report, Mar 16, 4:45 AM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
445 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 AM     Marine Tstm Wind Shell Point             30.06N 84.29W
03/16/2026  M40 MPH          Wakulla            FL   Mesonet

            Measured at FSWN Wakulla Shell Point Beach.

&&

Haner
Special weather statement, Mar 16, 4:46 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
446 AM EDT Mon Mar 16 2026

GAZ160-161-160930-
Lanier GA-Lowndes GA-
446 AM EDT Mon Mar 16 2026

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LANIER AND
NORTHEASTERN LOWNDES COUNTIES THROUGH 530 AM EDT...

At 446 AM EDT, Doppler radar was tracking a strong thunderstorm over
Valdosta, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Valdosta, Moody Air Force Base, I-75 At Exit 16, Remerton, Naylor,
and Barretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3083 8319 3079 8330 3084 8336 3084 8335
      3086 8335 3092 8333 3103 8325 3103 8320
      3104 8312 3100 8306 3090 8306
TIME...MOT...LOC 0846Z 230DEG 23KT 3087 8326

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, Mar 16, 4:56 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
456 AM EDT Mon Mar 16 2026

FLZ015-017-018-027-115-118-127-426-160945-
Inland Franklin FL-Coastal Wakulla FL-Southern Liberty FL-
Coastal Jefferson FL-Inland Jefferson FL-Coastal Franklin FL-
Inland Wakulla FL-Leon FL-
456 AM EDT Mon Mar 16 2026

...A CLUSTER OF THUNDERSTORMS WILL IMPACT WAKULLA...SOUTHEASTERN
LIBERTY...JEFFERSON...LEON AND FRANKLIN COUNTIES THROUGH 545 AM
EDT...

At 455 AM EDT, Doppler radar was tracking a cluster of thunderstorms
13 miles south of Midway, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, Carrabelle, Monticello, Tallahassee State
College, Florida State University, Eastpoint, St. Marks,
Crawfordville, Florida A and M, St George Island, Doak Campbell
Stadium, Wakulla, Franklin, Sopchoppy, Lake Bradford, Cody, Jewel
Fire Tower, Wakulla Springs, and St George Island St Pk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2962 8495 2989 8494 3006 8481 3037 8468
      3040 8464 3046 8449 3047 8441 3059 8436
      3053 8371 3051 8374 3043 8372 3038 8376
      3038 8381 3032 8379 3024 8392 3013 8398
      3002 8413 3001 8422 2992 8426 2989 8430
TIME...MOT...LOC 0855Z 237DEG 30KT 3031 8452

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Local storm report, Mar 16, 5:02 AM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
502 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     Tstm Wnd Gst     Moody Afb               30.98N 83.19W
03/16/2026  M45 MPH          Lowndes            GA   ASOS

&&

Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:16 AM EDTSpecial Weather StatementTAEThomas29 min
Mar 16, 3:48 AM EDTSpecial Weather StatementTAEBrooks, Cook, Thomas57 min
Mar 16, 4:06 AM EDTSpecial Weather StatementTAELanier, Lowndes39 min
Mar 16, 4:46 AM EDTSpecial Weather StatementTAELowndes44 min
Mar 16, 4:58 AM EDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes47 min
Mar 16, 5:39 AM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier36 min
Mar 16, 5:45 AM EDTTornado WarningTAEBerrien, Cook, Lanier31 min
Mar 16, 5:46 AM EDTSpecial Weather StatementTAEDecatur29 min
Mar 16, 5:55 AM EDTSevere Thunderstorm WarningTAEDecatur32 min
Mar 16, 6:07 AM EDTSpecial Weather StatementTAEMitchell53 min
Mar 16, 7:11 AM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph64 min
Mar 16, 7:28 AM EDTSevere Thunderstorm WarningTAEEarly, Miller, Seminole92 min
Mar 16, 8:01 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller44 min
Mar 16, 8:09 AM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Quitman, Randolph, Terrell32 min
Mar 16, 8:23 AM EDTSpecial Weather StatementTAEBerrien, Brooks, Cook97 min
Mar 16, 9:02 AM EDTSpecial Weather StatementTAEEarly, Miller, Seminole58 min
Mar 16, 9:04 AM EDTSpecial Weather StatementTAEBaker, Mitchell, Worth56 min
Mar 16, 9:40 AM EDTTornado WarningTAEBrooks, Lowndes35 min
Mar 16, 9:43 AM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas62 min
Mar 16, 9:57 AM EDTTornado WarningTAEBrooks, Lowndes33 min
Mar 16, 9:59 AM EDTSevere Thunderstorm WarningTAEColquitt, Cook, Irwin, Tift, Turner, Worth61 min
Mar 16, 10:14 AM EDTTornado WarningTAEBen Hill, Irwin, Tift, Turner31 min
Mar 16, 10:25 AM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell, Thomas65 min
Mar 16, 10:30 AM EDTSevere Thunderstorm WarningTAELanier, Lowndes60 min
Mar 16, 10:37 AM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin53 min
Mar 16, 10:42 AM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes48 min
Mar 16, 11:16 AM EDTTornado WarningTAEIrwin, Tift44 min
Mar 16, 11:33 AM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin42 min
Mar 16, 12:01 PM EDTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas59 min

Nearby

Tornado Warnings in Georgia, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.